Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 68, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 10, 2024, 3:19 PM CDT for Dakota County, Hennepin County, Ramsey County, Minnesota. It was in force for 26 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2024, 3:19 PM CDT (20:19 UTC)
- Expired
- Jul 10, 2024, 3:45 PM CDT
- In force
- 26 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dakota County, MN, Hennepin County, MN, Ramsey County, MN
The radar
The Minneapolis radar (KMPX), 25 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 3:30 PM CDT | HAIL 0.75 | 2 Se Minneapolis, MN | Trained spotter reports measured hail size of 3/4 inch at 3:30 PM. |
| Jul 10, 3:32 PM CDT | TSTM WND DMG | 3 Nw Mendota, MN | Large tree branch down. Report received via social media. Time estimated from radar. |
| Jul 10, 3:32 PM CDT | TSTM WND DMG | 4 Nw Mendota, MN | Large tree limbs snapped. Report received via social media. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.3 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 800 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1148 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
259
WUUS53 KMPX 102019
SVRMPX
MNC037-053-123-102045-
/O.NEW.KMPX.SV.W.0068.240710T2019Z-240710T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
319 PM CDT Wed Jul 10 2024
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Southeastern Hennepin County in east central Minnesota...
Northwestern Dakota County in east central Minnesota...
Southwestern Ramsey County in east central Minnesota...
* Until 345 PM CDT.
* At 318 PM CDT, a severe thunderstorm was located over Minneapolis,
moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Minneapolis, St. Paul, Bloomington, Eagan, Eden Prairie,
Burnsville, Minnetonka, Edina, St. Louis Park, Richfield, Inver
Grove Heights, and Roseville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4503 9337 4502 9312 4481 9310 4482 9344
TIME...MOT...LOC 2018Z 004DEG 12KT 4496 9326
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MPG2 follow-up statements
943
WWUS53 KMPX 102033
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
333 PM CDT Wed Jul 10 2024
MNC037-053-123-102045-
/O.CON.KMPX.SV.W.0068.000000T0000Z-240710T2045Z/
Hennepin MN-Dakota MN-Ramsey MN-
333 PM CDT Wed Jul 10 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN HENNEPIN...NORTHWESTERN DAKOTA AND SOUTHWESTERN
RAMSEY COUNTIES...
At 333 PM CDT, a severe thunderstorm was located over MSP
International Airport, or near Minneapolis, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Minneapolis, St. Paul, Bloomington, Eagan, Eden Prairie, Burnsville,
Minnetonka, Edina, St. Louis Park, Richfield, Inver Grove Heights,
and Golden Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4500 9338 4500 9325 4497 9311 4481 9310
4482 9344
TIME...MOT...LOC 2033Z 000DEG 12KT 4492 9324
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MPG920
WWUS53 KMPX 102043
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
343 PM CDT Wed Jul 10 2024
MNC037-053-123-102052-
/O.EXP.KMPX.SV.W.0068.000000T0000Z-240710T2045Z/
Hennepin MN-Dakota MN-Ramsey MN-
343 PM CDT Wed Jul 10 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENNEPIN...
NORTHWESTERN DAKOTA AND SOUTHWESTERN RAMSEY COUNTIES WILL EXPIRE AT
345 PM CDT...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire. However, heavy
rain is still possible with this thunderstorm.
&&
LAT...LON 4500 9338 4500 9325 4497 9311 4481 9310
4482 9344
TIME...MOT...LOC 2042Z 004DEG 12KT 4489 9324
$$
MPGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 1:51 PM CDT, 1 hour 28 minutes earlier. Its key messages:
- Scattered showers and thunderstorms will continue into this evening with locally heavy rain possible, particularly across southern Minnesota.
- The second half of the work week will be mainly dry with hot and humid conditions arriving by the weekend, along with the return of thunderstorm chances.
Area forecast discussion, Jul 10, 1:51 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 151 PM CDT Wed Jul 10 2024 .KEY MESSAGES... - Scattered showers and thunderstorms will continue into this evening with locally heavy rain possible, particularly across southern Minnesota. - The second half of the work week will be mainly dry with hot and humid conditions arriving by the weekend, along with the return of thunderstorm chances. && .DISCUSSION... Issued at 146 PM CDT Wed Jul 10 2024 Scattered showers and thunderstorms have been ongoing much of the day across south central Minnesota. Anywhere from a quarter inch to near three quarters of an inch of rain has fallen where the more persistent rain continues to fall early this afternoon. Further north and west, afternoon convection is starting to take shape, much like the past two days. Isolated to scattered thunderstorms will once again last into the evening hours with locally heavy rain and gusty winds possible. STC reported a 44 MPH gust with the thunderstorm that moved through around 1:30pm, so winds of this caliber with other stronger storms will continue to be a threat. Overnight, high pressure moves overhead with clearing skies and light winds leading to patchy dense fog by Thursday morning. We will finally get a break from the daily precip chances Thursday through Friday with highs beginning to climb into the mid to upper 80s. This warming trend will continue into the weekend as the upper ridge over the western CONUS shifts east, with low level southerly flow sending ample Gulf moisture northward. Many locales will see their first 90 degree day of the year on Saturday with low to mid 90s expected area wide by Sunday. When coupled with dew points in the 70s, heat headlines may be needed with WBGT values in the mid 80s. With this heat and humidity comes ample instability, but with 850mb temps nearing 18-20C both days, it may be hard to overcome that cap. A series of shortwaves are expected to traverse the region Saturday and Sunday, but the stronger and more impressive wave of the weekend looks to arrive early Sunday. This would be the better of the two days for severe weather, but there is still plenty of uncertainty this far out. Heading into next week, hot and humid conditions will hang on through Monday before a cold front moves through and allows temperatures to fall back into the low 80s through the end of the period. && .AVIATION /18Z TAFS THROUGH 18Z THURSDAY/... Issued at 1221 PM CDT Wed Jul 10 2024 Morning convection continues to gradually drift south through southern Minnesota, with improvements expected in the next few hours at MKT. Similar to the last few days, expect isolated to scattered convection to fire this afternoon and then decrease in coverage this evening. Have included PROB30's at STC, MSP, RWF, RNH, and EAU to cover this potential through around 00z. Very light and variable winds overnight, with a slight increase to around 5kts out of the SE tomorrow. Potential is growing for patchy fog/MVFR visibility between 10-14z Thursday, so have included minor visibility reductions at RWF, MKT, RNH, and EAU. KMSP...Latest hi-res forecast data is trending on the lower side for coverage of showers and storms this afternoon, however have opted to keep the PROB30 in the TAF from 20-24z after consulting with ZMP and monitoring the latest radar trends. Guidance is not excited about the potential for fog impacts at the terminal early tomorrow. Light and variable winds tonight followed by a slight increase out of the south by midday tomorrow. /OUTLOOK FOR KMSP/ FRI...VFR. Wind S 5-10 kts. SAT...VFR. Slight chc -TSRA. Wind S 5-15 kts. SUN...VFR. Slight chc -TSRA. Wind SW 5-15 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...Dye AVIATION...Strus
Hazardous weather outlook, Jul 10, 3:00 AM CDT, 12 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 300 AM CDT Wed Jul 10 2024 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 110800- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 300 AM CDT Wed Jul 10 2024 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Today and Tonight. Scattered thunderstorms are expected this afternoon and evening, but severe weather is not expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hot and humid conditions are expected this weekend. Heat indices may exceed 100 degrees. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will not be needed.
In the hours before
Special weather statement, Jul 10, 1:50 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
150 PM CDT Wed Jul 10 2024
MNZ064-065-073-101915-
Yellow Medicine MN-Renville MN-Redwood MN-
150 PM CDT Wed Jul 10 2024
...A STRONG THUNDERSTORM WILL IMPACT REDWOOD...SOUTHEASTERN YELLOW
MEDICINE AND WESTERN RENVILLE COUNTIES THROUGH 215 PM CDT...
At 150 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Redwood Falls, moving south at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Redwood Falls, Granite Falls, Renville, Morgan, Walnut Grove,
Lamberton, Wabasso, Sacred Heart, Franklin, Wood Lake, Morton, and
Hanley Falls.
This includes the following highways...
U.S. Highway 14 between mile markers 44 and 68.
U.S. Highway 212 between mile markers 47 and 49, and between mile
markers 53 and 70.
U.S. Highway 59 near mile marker 87.
U.S. Highway 71 between mile markers 52 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4477 9579 4483 9557 4477 9549 4486 9548
4489 9531 4457 9473 4446 9480 4449 9487
4437 9486 4428 9492 4428 9511 4420 9511
4420 9559 4462 9561 4463 9581
TIME...MOT...LOC 1850Z 017DEG 14KT 4453 9526
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
JRBSpecial weather statement, Jul 10, 1:56 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
156 PM CDT Wed Jul 10 2024
MNZ051>053-059>061-063-101930-
Anoka MN-Washington MN-Isanti MN-Hennepin MN-Sherburne MN-Wright MN-
Chisago MN-
156 PM CDT Wed Jul 10 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN HENNEPIN...EAST CENTRAL
WRIGHT...SOUTHEASTERN CHISAGO...ANOKA...SOUTHERN ISANTI...EASTERN
SHERBURNE AND NORTHERN WASHINGTON COUNTIES THROUGH 230 PM CDT...
At 153 PM CDT, Doppler radar was tracking scattered thunderstorm
over across the north metro, moving south at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Buffalo, Cambridge, Brooklyn Park, Maple Grove, Coon Rapids, Blaine,
Andover, Fridley, Shoreview, Ramsey, Champlin, and Elk River.
This includes the following highways...
Interstate 35 between mile markers 130 and 143.
Interstate 94 in Minnesota between mile markers 194 and 205.
U.S. Highway 10 in Minnesota between mile markers 202 and 217.
U.S. Highway 169 between mile markers 159 and 175.
U.S. Highway 8 in Minnesota between mile markers 0 and 5, and
between mile markers 7 and 21.
U.S. Highway 61 between mile markers 163 and 164.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4541 9265 4536 9270 4533 9270 4529 9276
4521 9275 4519 9277 4513 9274 4507 9280
4508 9299 4512 9299 4512 9322 4509 9323
4512 9391 4554 9367
TIME...MOT...LOC 1853Z 017DEG 14KT 4534 9322
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JRBSpecial weather statement, Jul 10, 2:15 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
215 PM CDT Wed Jul 10 2024
MNZ064-065-073-102000-
Yellow Medicine MN-Renville MN-Redwood MN-
215 PM CDT Wed Jul 10 2024
...A STRONG THUNDERSTORM WILL IMPACT REDWOOD...SOUTHEASTERN YELLOW
MEDICINE AND WESTERN RENVILLE COUNTIES THROUGH 300 PM CDT...
At 214 PM CDT, Doppler radar was scattered thunderstorm near
the Redwood Falls area, moving southwest at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Redwood Falls, Granite Falls, Renville, Morgan, Walnut Grove,
Lamberton, Wabasso, Sacred Heart, Franklin, Wood Lake, Morton, and
Hanley Falls.
This includes the following highways...
U.S. Highway 14 between mile markers 44 and 68.
U.S. Highway 212 between mile markers 47 and 50, and between mile
markers 53 and 65.
U.S. Highway 71 between mile markers 52 and 88.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4475 9579 4483 9556 4479 9550 4478 9553
4477 9549 4485 9548 4489 9537 4450 9479
4447 9480 4449 9487 4428 9486 4428 9511
4420 9511 4420 9559 4462 9561 4463 9580
TIME...MOT...LOC 1914Z 064DEG 14KT 4446 9513
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JRBSpecial weather statement, Jul 10, 2:22 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
222 PM CDT Wed Jul 10 2024
MNZ049-051-058>063-102000-
Anoka MN-Washington MN-Hennepin MN-Sherburne MN-Ramsey MN-Stearns MN-
Meeker MN-Wright MN-
222 PM CDT Wed Jul 10 2024
...A STRONG THUNDERSTORM WILL IMPACT HENNEPIN...WRIGHT...NORTHERN
MEEKER...ANOKA...SHERBURNE...EASTERN STEARNS...NORTHERN WASHINGTON
AND RAMSEY COUNTIES THROUGH 300 PM CDT...
At 221 PM CDT, Doppler radar was tracking an area of thunderstorms
near I-94 across the north metro, moving south at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Minneapolis, St. Paul, St. Cloud, Buffalo, Brooklyn Park, Plymouth,
Woodbury, Maple Grove, Coon Rapids, Blaine, Minnetonka, and St. Louis
Park.
This includes the following highways...
Interstate 35 between mile markers 130 and 132.
Interstate 94 in Minnesota between mile markers 145 and 205.
U.S. Highway 10 in Minnesota between mile markers 179 and 217.
U.S. Highway 12 between mile markers 89 and 140.
U.S. Highway 169 between mile markers 159 and 172.
U.S. Highway 8 in Minnesota between mile markers 0 and 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4561 9420 4556 9414 4556 9392 4548 9351
4541 9351 4541 9314 4539 9302 4529 9302
4530 9275 4517 9275 4488 9295 4489 9303
4492 9305 4491 9314 4512 9475 4557 9481
4567 9454
TIME...MOT...LOC 1921Z 018DEG 15KT 4515 9366
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JRBSpecial weather statement, Jul 10, 3:01 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
301 PM CDT Wed Jul 10 2024
MNZ058>063-066-068-070-102045-
Anoka MN-Washington MN-Dakota MN-Hennepin MN-McLeod MN-Carver MN-
Ramsey MN-Meeker MN-Wright MN-
301 PM CDT Wed Jul 10 2024
...A STRONG THUNDERSTORM WILL IMPACT HENNEPIN...SOUTHERN WRIGHT...
NORTHERN DAKOTA...MEEKER...SOUTHEASTERN ANOKA...NORTHERN MCLEOD...
NORTHERN CARVER...WASHINGTON AND RAMSEY COUNTIES THROUGH 345 PM
CDT...
At 300 PM CDT, Doppler radar was tracking scattered thunderstorm
just south of I-94, moving south at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Minneapolis, St. Paul, Buffalo, Hutchinson, Bloomington, Brooklyn
Park, Plymouth, Eagan, Woodbury, Maple Grove, Coon Rapids, and Eden
Prairie.
This includes U.S. Highway 12 between mile markers 89 and 140.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4513 9278 4506 9280 4482 9277 4474 9281
4478 9338 4481 9343 4480 9354 4486 9450
4489 9450 4489 9474 4523 9476
TIME...MOT...LOC 2000Z 010DEG 12KT 4507 9330
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JRBSpecial weather statement, Jul 10, 3:05 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
305 PM CDT Wed Jul 10 2024
MNZ056-057-064-065-073-102030-
Chippewa MN-Yellow Medicine MN-Kandiyohi MN-Renville MN-Redwood MN-
305 PM CDT Wed Jul 10 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN CHIPPEWA...REDWOOD...
SOUTHEASTERN YELLOW MEDICINE...SOUTHERN KANDIYOHI AND WESTERN
RENVILLE COUNTIES THROUGH 330 PM CDT...
At 304 PM CDT, Doppler radar was tracking scattered thunderstorms in
west central Minnesota, moving south at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Willmar, Redwood Falls, Granite Falls, Olivia, Clara City, Renville,
Atwater, Walnut Grove, Lamberton, Raymond, Wabasso, and Sacred Heart.
This includes the following highways...
U.S. Highway 12 between mile markers 65 and 87.
U.S. Highway 14 between mile markers 44 and 68.
U.S. Highway 212 between mile markers 46 and 79.
U.S. Highway 71 between mile markers 53 and 75, and between mile
markers 86 and 128.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4514 9537 4522 9476 4489 9476 4488 9474
4486 9491 4419 9513 4420 9559 4462 9561
4463 9576
TIME...MOT...LOC 2004Z 010DEG 12KT 4471 9536
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JRBThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 1:48 PM CDT | Special Weather Statement | MPX | Stearns | 27 min |
| Jul 10, 1:50 PM CDT | Special Weather Statement | MPX | Redwood | 25 min |
| Jul 10, 1:56 PM CDT | Special Weather Statement | MPX | Anoka | 34 min |
| Jul 10, 2:02 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville | 28 min |
| Jul 10, 2:15 PM CDT | Special Weather Statement | MPX | Redwood | 45 min |
| Jul 10, 2:22 PM CDT | Special Weather Statement | MPX | Anoka, Hennepin, Meeker, Ramsey, Sherburne, Stearns and 2 more | 38 min |
| Jul 10, 3:01 PM CDT | Special Weather Statement | MPX | Carver, Hennepin, Meeker, Ramsey, Washington, Wright | 44 min |
| Jul 10, 3:05 PM CDT | Special Weather Statement | MPX | Kandiyohi, Redwood, Renville | 25 min |
| Jul 10, 6:18 PM CDT | Special Weather Statement | MPX | Steele | 27 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.